# SDR SIMA20150523002

- Difficulty date: May 23, 2015
- Submitted: May 27, 2015
- Operation: Air carrier
- Aircraft: N624AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145111
- Aircraft time: 37,996 hours, 34,477 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 14525175001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MBV INSPECTION, FOUND FRAME 65 SHEAR CLIP CORRODED AT FWD LOWER CORNER OF CARGO DOOR CUT OUT.  ACFT WAS REMOVED FROM SERVICE FOR MBV INSPECTION & WILL BE RETURNED TO SERVICE AFTER MBV INSPECTION.  PERFORMED REPAIR ON FRAME 65 SHEAR CLIP AT FWD LOWER CORNER OF CARGO DOOR CUT OUT IAW SRM 51-31-04RE ITEM 4F.   REPAIR MATERIAL PN 145-25175-001.
